# SDR ASOA2012080102018

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 396-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, LBL 9.00 FS 396 TO 409+120,  SEAT TRACK IS CORRODED.   SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 51-21-49.   REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.   LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED IAW AMM 53-01-11-400-802.
